# SDR 95ZZZX3581

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug MD-11
- System (JASC): 2730 · Elevator Control System
- Part: Solenoid Valve
- Part number: 8817001001
- Condition: Corroded
- Location: Elev Pcu
- Component: 1536400503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF PINS IN SOLENOID CONNECTOR CAUSING ARCING AND BURNING OFF PINS RESULTING IN LOSS OF AUTOMATIC CONTROL OF ELEVATOR SURFACE, PCU IS LOCATED IN A RECESS OF THE FUEL TANK IN THE TAIL SECTION.  A SAFETY CONCERN SINCE ARCING IS OCCURRING IN THE PROXIMITY OF THE FUEL TANK.  SUSPECT CAUSE:  FAULTY MATERIALS OR FAULTY SEALING PROTECTION.
